Structural analysis of C1 spline spaces on Freudenthal partitions

Nürnberger, Günther ; Hecklin, Gero ; Zeilfelder, Frank

Document Type: Article
Year of publication: 2006
The title of a journal, publication series: SIAM Journal on Mathematical Analysis
Volume: 38
Issue number: 2
Page range: 347-367
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0036-1410
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item